Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243463] of Richard T. Durrett

Papers Published

  1. Durrett, R; Swindle, G, Coexistence results for catalysts, Probability Theory and Related Fields, vol. 98 no. 4 (December, 1994), pp. 489-515, Springer Nature, ISSN 0178-8051 [doi]
    (last updated on 2019/06/20)

    In this paper we consider a modification of Ziff, Gulari and Barshad's (1986) model of oxidation of carbon monoxide on a catalyst surface in which the reactants are mobile on the catalyst surface. We find regions in the parameter space in which poisoning occurs (the catalyst surface becomes completely occupied by one type of atom) and another in which there is a translation invariant stationary distribution in which the two atoms have positive density. The last result is proved by exploiting a connection between the particle system with fast stirring and a limiting system of reaction diffusion equations. © 1994 Springer-Verlag.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320